20 بهمن 1401

محسن علیمحمدی

مرتبه علمی: استاد
نشانی: گروه ریاضی دانشگاه مازندران
تحصیلات: دکترای تخصصی / ریاضی
تلفن: 011-35302462
دانشکده: دانشکده علوم ریاضی

مشخصات پژوهش

عنوان MULTIPLE SOLUTIONS FOR A CLASS OF NONHOMOGENEOUS SEMILINEAR EQUATIONS WITH CRITICAL CONE SOBOLEV EXPONENT
نوع پژوهش مقاله چاپ شده
کلیدواژه‌ها
Semilinear equations, degenerate differential operator, partial differential equation on manifold
مجله PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
شناسه DOI 10.1090/proc/14332
پژوهشگران مرتضی کوزه گر (نفر اول) ، محسن علیمحمدی (نفر دوم) ، علی اصغر جعفری (نفر سوم)

چکیده

In this paper, we deal with the study of a class of semilinear and nonhomogeneous Schr¨odinger equations on a manifold with conical singularity. We provide a suitable constant by Sobolev embedding constant and the critical cone Sobolev exponent with respect to the nonhomogeneous term g(x) ∈ L n 2 2 (B). Our approach improves on and generalizes the previous results in [Indian J. Pure Appl. Math. 48 (2017), pp. 133–146] and [Ann. Global Anal. Geom. 39 (2011), pp. 27–43]